# SDR DU4R2007129

- Difficulty date: May 29, 2007
- Submitted: June 7, 2007
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N602DL
- Make and model: Boeing 757232
- Aircraft serial: 22809
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1480 S29l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND S-29L CORRODED IN AFT PIT AT BS 1480.  REPAIRED CORRODED STRINGER BY REMOVING AND INSTALLING STRINGER P/N 146N3110-8201 AND SPLICE IAW B757 SRM 53-00-03.
